# SDR DALA2019032401919

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0998608) DURING INSPECTION FOUND CRACK WEB BTW BS 274 TO BS 294 AT LEVEL BL 0 AT FWD GALLEY AREA. REPLACED WEB BTW BS274 TO BS294 AT LEVEL BL 0 AT FWD GALLEY AREA ASPER SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400.
